Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrigendum to ``Eichler cohomology for generalized modular forms of real weights''


Author: Wissam Raji
Journal: Proc. Amer. Math. Soc. 143 (2015), 1363-1364
MSC (2010): Primary 11F11, 11F20
DOI: https://doi.org/10.1090/S0002-9939-2014-12400-2
Published electronically: December 3, 2014
Original Article: Proc. Amer. Math. Soc. 141 (2013), 383--392
MathSciNet review: 3293748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F11, 11F20

Retrieve articles in all journals with MSC (2010): 11F11, 11F20


Additional Information

Wissam Raji
Affiliation: Department of Mathematics, American University of Beirut, Beirut, Lebanon
Email: wr07@aub.edu.lb

DOI: https://doi.org/10.1090/S0002-9939-2014-12400-2
Received by editor(s): November 4, 2013
Published electronically: December 3, 2014
Communicated by: Ken Ono
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society